Picture of neon light reading 'Open'

Discover open research at Strathprints as part of International Open Access Week!

23-29 October 2017 is International Open Access Week. The Strathprints institutional repository is a digital archive of Open Access research outputs, all produced by University of Strathclyde researchers.

Explore recent world leading Open Access research content this Open Access Week from across Strathclyde's many research active faculties: Engineering, Science, Humanities, Arts & Social Sciences and Strathclyde Business School.

Explore all Strathclyde Open Access research outputs...

A note on almost sure asymptotic stability of neutral stochastic delay differential equations with Markovian switching ☆

Li, Xiaoyue and Mao, Xuerong (2012) A note on almost sure asymptotic stability of neutral stochastic delay differential equations with Markovian switching ☆. Automatica, 48 (9). pp. 2329-2334. ISSN 0005-1098

Full text not available in this repository. Request a copy from the Strathclyde author

Abstract

In this paper, we consider neutralstochasticdelay differential equations with Markovian switching. Our key aim is to establish LaSalle-type stability theorems for the underlying equations. The key techniques used in this paper are the method of Lyapunov functions and the convergence theorem of nonnegative semi-martingales. The key advantage of our new results lies in the fact that our results can be applied to more general non-autonomous equations.